A density inequality for the sum of two sets of lattice points.
Journal für die reine und angewandte Mathematik, Tome 223 (1966), pp. 138-141
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1966__223_150753,
author = {Allen R. Freedman},
title = {A density inequality for the sum of two sets of lattice points.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {138--141},
year = {1966},
volume = {223},
zbl = {0139.27303},
url = {http://geodesic.mathdoc.fr/item/JRAM_1966__223_150753/}
}
Allen R. Freedman. A density inequality for the sum of two sets of lattice points.. Journal für die reine und angewandte Mathematik, Tome 223 (1966), pp. 138-141. http://geodesic.mathdoc.fr/item/JRAM_1966__223_150753/